# SDR DALA14023670617

- Difficulty date: February 24, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 86,882 hours, 42,188 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT IN THE SKIN AT BS 620 BETWEEN STRINGERS 15 - 16L.   DENT IS OUTSIDE OF ALLOWABLE DAMAGE IAW SRM 53-00-01.  REPAIRED IAW ERA 523526-14 REV ORIGINAL.
